MAUDE Adverse Event Report: LDR MEDICAL IMPLANT HOLDER; MOBI-C CERVICAL DISC PROSTHESIS

LDR MEDICAL IMPLANT HOLDER; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB9001R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Code Available (3191); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that during the procedure, the knob of the implant holder broke off while the surgeon was attempting to remove it from the implant.There was a greater than 30 minute delay while the surgeon removed the broken implant holder.There was no additional reported patient harm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D4: udi#: (b)(4).The event is confirmed with photographs received.Upon inspection, the knob is fractured off.Dhr was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Additional information: d4 (lot number).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d4: udi number.Additional information in h6: component, impact, clinical, and investigation type.Visual inspection: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the knob has fractured off the device.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
IMPLANT HOLDER
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MEDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
florence maily
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 
33382803
MDR Report Key9969854
Report Number3004788213-2020-00045
Device Sequence Number4355634
Product Code MJO
UDI-Device Identifier03662663000741
UDI-Public(01)03662663000741(10)610006314/01
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMB9001R
Device Lot Number610006314/01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/20/2020
Supplement Date Received by Manufacturer08/21/2020
11/03/2020
03/30/2022
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date08/27/2020
11/10/2020
04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT#: MB2554 MOBI-C LOT#: NI.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown